MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT; COUDE TOUCHLESS PLUS

C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT; COUDE TOUCHLESS PLUS
Model Number 4A7044
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the coude indicators were missing from the catheters.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.Two touchless plus catheter were returned.One touchless catheter was returned opened, not containing its original packaging, while the other was sealed in its original packaging.During dimensional evaluation, it was found that both catheters were missing their coude indicators.A potential root cause for this failure could be "machine error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed as the reported event cannot be caused by the user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the coude indicators were missing from the catheters.
 
Event or Problem Description
It was reported that the coude indicators were missing from the catheters.
 
Additional Manufacturer Narrative
Upon additional information received, bard/bd medical has determined that this mdr event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT
Common Device Name
COUDE TOUCHLESS PLUS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9525309
Report Number1018233-2019-08266
Device Sequence Number19554395
Product Code FCM
UDI-Device Identifier00801741030536
UDI-Public(01)00801741030536
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2021
Device Model Number4A7044
Device Catalogue Number4A7044
Device Lot NumberNGDQ0652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer02/11/2020
06/23/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/13/2020
07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1